On finite transformations of the group $SO(n,R)$ and its representations
Doklady Akademii Nauk, Tome 214 (1974) no. 5, pp. 985-988
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_214_5_a0,
author = {A. A. Bogush and F. I. Fedorov and A. M. Fedorovykh},
title = {On finite transformations of the group $SO(n,R)$ and its representations},
journal = {Doklady Akademii Nauk},
pages = {985--988},
year = {1974},
volume = {214},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_214_5_a0/}
}
TY - JOUR AU - A. A. Bogush AU - F. I. Fedorov AU - A. M. Fedorovykh TI - On finite transformations of the group $SO(n,R)$ and its representations JO - Doklady Akademii Nauk PY - 1974 SP - 985 EP - 988 VL - 214 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1974_214_5_a0/ LA - ru ID - DAN_1974_214_5_a0 ER -
A. A. Bogush; F. I. Fedorov; A. M. Fedorovykh. On finite transformations of the group $SO(n,R)$ and its representations. Doklady Akademii Nauk, Tome 214 (1974) no. 5, pp. 985-988. http://geodesic.mathdoc.fr/item/DAN_1974_214_5_a0/